Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Medication for headache, vision test - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   how ru ?
Doctor :   I am fine.
User :   i do get half head pain
Doctor :   Please proceed with your query.
User :   half head ache wil come offen
User :   wat to do
Doctor :   Ok
Doctor :   Since when are you having this?
Doctor :   Do you have any burning in the eyes?
User :   Past 3-4 wk
User :   no
User :   k
Doctor :   Do you have any nausea or blurring of vision during the headache?
User :   r u there?
User :   no
Doctor :   /yes
Doctor :   You should get your vision tested once.
Doctor :   You should also try to avoid stress
Doctor :   and avoid coffee
User :   i dont have drink cofi.
User :   only milk
Doctor :   You should also take a painkiller like
Doctor :   Tab. Paracetamoil 500 mg when you have an attack

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor